Star factorizations of graph products

Bryant, DE, El-Zanati, SI and Vanden Eynden, C (2001) Star factorizations of graph products. Journal of Graph Theory, 36 2: 59-66. doi:10.1002/1097-0118(200102)36:2<59::AID-JGT1>3.0.CO;2-A


Author Bryant, DE
El-Zanati, SI
Vanden Eynden, C
Title Star factorizations of graph products
Journal name Journal of Graph Theory   Check publisher's open access policy
ISSN 0364-9024
Publication date 2001-01-01
Sub-type Article (original research)
DOI 10.1002/1097-0118(200102)36:2<59::AID-JGT1>3.0.CO;2-A
Volume 36
Issue 2
Start page 59
End page 66
Total pages 8
Editor P. Seymour
C. Thomassen
Place of publication United States
Publisher John Wiley & Sons Inc
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract A k-star is the graph K-1,K-k. We prove a general theorem about k-star factorizations of Cayley graphs. This is used to give necessary and sufficient conditions for the existence of k-star factorizations of any power (K-q)(S) of a complete graph with prime power order q, products C-r1 x C-r2 x ... x C-rk of k cycles of arbitrary lengths, and any power (C-r)(S) of a cycle of arbitrary length. (C) 2001 John Wiley & Sons, Inc.
Keyword Mathematics
Star Factorization
Graph Product
Cayley Graph
Generalized Cube
Complete Bipartite Graphs
Decomposition
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 01:05:30 EST